Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Started taking Midrin for migraines. When can I take it?

I have just started taking Midrin for my migraines. This past Sunday I had a migraine and took the total of 5 Midrin capsules for my migraine with an ice pack, with no relief, I came in to work on Monday, feeling just a little better. I again took the total of 5 capsules of Midrin and finally went home at 2:00 and finally felt better. I do feel that the fluorescent lights and computer screen were having an affect on my migraine. My question is, is there a time period that I need to give the Midrin before it builds up in my system and starts working?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Midrin should work relatively quickly, but I'd be REALLY careful with the amount of medication you're taking. One of teh active ingriedients is Acetaminophen which can cause toxicity of the liver.
Also excessive use of Midrin has been associated with medication overuse headache which can actually make your headache worse, not better.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor